MAUDE Adverse Event Report: ETHICON INC. TPW 2X24IN 2-0 D/A SH,SKS-3 BWY; ELECTRODE, PACEMAKER, TEMP

ETHICON INC. TPW 2X24IN 2-0 D/A SH,SKS-3 BWY; ELECTRODE, PACEMAKER, TEMP
Model Number TPW32
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: what was the name of the procedure?- no procedure involved at time of issue.What was the procedure date? n/a.Have any of these events been previously reported to ethicon? not from my department.What is the lot number? copied our supply chain for this (mark) what was used to complete the procedure? n/a.Was there any adverse patient outcome? none- only delay in being able to cardiac pace patient.If yes, was there any medical or surgical intervention performed? what is the patient¿s current status? n/a.Device return status n/a.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and temporary pacing wire was used.The wire fractured at the junction of the metal blunt needle and wire.Due to the issue, there was delay in being able to cardiac pace the patient, however, there were no adverse patient consequences.Additional information was requested.

Brand Name
TPW 2X24IN 2-0 D/A SH,SKS-3 BWY
Common Device Name
ELECTRODE, PACEMAKER, TEMP
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12287877
Report Number2210968-2021-07070
Device Sequence Number3682755
Product Code LDF
UDI-Device Identifier10705031050891
UDI-Public10705031050891
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPW32
Device Catalogue NumberTPW32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/06/2021
Patient Sequence Number1